# SDR FDEA201804040852

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 31,630 hours, 21,972 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0168
- Condition: Failed
- Location: Flap Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 13000 FT AND 220 KNOTS, CALLED FOR FLAPS 1. RECEIVED A TE FLAP ASYM ON EICAS.   RECEIVED TRAILING EDGE LIGHT ON THE PANEL,  FLAP ASYM  OCCURRED BETWEEN FLAPS UP AND FLAPS 1 INDICATION.  COMPLETED QRH AND CONTINUED TO LANDING.    ACCOMPLISHED FIM 27-51 FAULT TREE 805, FIG 104B TROUBLESHOOTING PROCEDURE, AND FOUND A BAD LT FLAP POSITION TRANSMITTER,  R & R THE TRANSMITTER IAW AMM 27-58-03-4. FLAP SYSTEM OPS TESTED GOOD IAW AMM 27-51-00-5.  ACFT GOOD FOR SERVICE.
